MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. MINIMED SURE-T; UNO CONTACT DETACH G29 80/10 SC1 MIMX

UNOMEDICAL DEVICES S.A. DE C.V. MINIMED SURE-T; UNO CONTACT DETACH G29 80/10 SC1 MIMX
Model Number MMT-886A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: united kingdom.H11: since no lot number is available, a detailed investigation, tests or reference samples or batch review cannot be concluded.Therefore, this complaint will be closed, this issue will be monitored through pms product trends and malfunction.If any trends picked up, this will flag on the trips and alerts according to the omqr procedure.
 
Event or Problem Description
Reference number: (b)(4).Event occurred in the united kingdom.It was reported that patient faced infusion set detachment event on 27 may-2025.The site of detachment was connector.The infusion set was in use for 1 day.Patient replaced infusion set and resumed insulin deliveries successfully.No further information available.

Brand Name
MINIMED SURE-T
Common Device Name
UNO CONTACT DETACH G29 80/10 SC1 MIMX
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave, fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p., mexico 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key22173207
Report Number3003442380-2025-10444
Device Sequence Number9401624
Product Code FPA
UDI-Device Identifier05705244019461
UDI-Public05705244019461
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-886A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Initial Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown